# SDR SWIA201025348

- Difficulty date: December 20, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 17,838 hours, 14,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 8 AIRCRAFT LEFT IS OUT.  (FLT 4843)  RELAMPED EXIT SIGN.
